Partially linear varying coefficient models with missing at random responses

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalAnnals of the Institute of Statistical Mathematics
DatePublished - Aug 2013
Issue number4
Volume65
Number of pages42
Pages (from-to)721-762
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations